U.S. doctors online nowAsk doctors free
NY
A 27-year-old female asked:

I am on birth control pills from last 2 week. my periods ends 4 days ago. today again i have light bleeding? is this is periods bleeding ?

1 doctor answer3 doctors weighed in
Dr. Yury Fayda
Obstetrics and Gynecology 50 years experience
No it is BTB: Break Through Bleeding happens on all BC pills. Do not stop your pills. If continue bleeding call your GYN to discuss . There are ways to deal with it

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 26, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.